# SDR IXXA0300076S

- Difficulty date: November 17, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,430 hours, 33,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part serial: NSN
- Condition: Cracked
- Location: Flap
- Part time: 81,430 hours, 33,592 cycles
- Component: Flap
- Component part number: 5642970969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE "B" CHECK INSPECTION, MAINTENANCE FOUND LT FLAP SUPPORT FITTING CRACKED AT STATION 219. AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED. MAINTENANCE REMOVED AND REPLACED L/H FLAP OUTBOARD SECTION PER ALL APPLICABLE MANUALS. OPERATIONAL CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
